MathSciNet Relay Station
MathSciNet bibliographic data
MR2220006 35Q55 (35A30 37K05)
Senthilvelan, M.; Torrisi, M.; Valenti, A. Equivalence transformations and differential invariants of a generalized nonlinear Schrödinger equation. J. Phys. A 39 (2006), no. 14, 3703–3713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement